Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Frequent urge to urinate, light pink clots, bleeding, occurred after increasing water intake. Treatment options?

within thelast hour, I ve had frequent urgency to urinate, but only a little comes out and it s clear, also it would feel pleasurable. the last two times I wiped I noticed, light pink bloodand even a small tiny tiny clotof blood . when I urinate now the pleasurable feeling is gone, but there s still some light bleeding ,. I recently increased my intakeof water, it s been a week since I started, and every time I drink water I have to urinate 5-10 min after drinking .
Asked On : Sun, 20 Jan 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have Acute UTI .
Please get your routine urine test and urine culture done to find out the organisms causing this infection and antibiotics to which they are sensitive to.

Please take broad spectrum antibiotics like Ciprofloxacin along with anti spasmodic drug like Flavoxate twice daily.

Get the prescription of medicines from your family Physician.

Ensure to drink more water.To keep your urine dilute This will help to control dysuria.


Answered: Sat, 3 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor